# SDR ASAA2023082546609

- Difficulty date: August 25, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,676 hours, 18,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348002032000
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH SIDE STR 29 AT FR65 TO FR69 HAS CORROSION GROUNDED - YES. NO LIMITS FOUND FOR AREA.LOCATED DRILLED AND DEBURRED MATERIAL DAN 50808 PO. 1069688.1 IAW A320 SRM  51-44-11 AND AIRBUS DWG D53480052.ALODINED AND PRIMED IAW A320 SRM 51-21-11.TOPCOATED IAW A320 SRM 51-23-11.REMOVED AND REPLACED 2EA SECTOPMS FROM FR64-FR70 IAW A320 SRM 51-42-11 AND AIRBUS DWG # D53480052.REMOVED AND INSTALLED 2EA SPLICES AND 1EA STRINGER  CLIP IAW A320 SRM  51-42-11 AND AIRBUS DWG # D53480052.
